Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The weighted pointwise ergodic theorem and the individual ergodic theorem along subsequences


Authors: A. Bellow and V. Losert
Journal: Trans. Amer. Math. Soc. 288 (1985), 307-345
MSC: Primary 28D05
MathSciNet review: 773063
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper on the weighted pointwise ergodic theorem we bring together a substantial amount of previous work by a number of mathematicians and integrate it into a systematic consistent scheme; we also bring some original contributions to the subject which extend its boundaries and suggest further avenues of research. The paper is divided into six sections. The most significant new results are contained in $ \S\S5$ and $ 6$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28D05

Retrieve articles in all journals with MSC: 28D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0773063-8
PII: S 0002-9947(1985)0773063-8
Keywords: Automorphism, ergodic, discrete spectrum, countable Lebesgue spectrum, $ K$-automorphism, "good universal weight", positive definite function, affinity of two probability measures (=Hellinger integral), correlation of a sequence, spectral measure corresponding to a sequence, Besicovitch class $ B(p)$, almost periodic functions (in the sense of Bohr, Weyl, Eberlein), Bochner-Fejér polynomial, strictly $ L$-stable dynamical system, "uniform sequence", Bohr compactification, sequence that satisfies a "uniform order conditin on $ J$", "saturating sequence", Weak Maximal Inequality, "bad universal sequence", "block sequence", lacunary sequence, "good universal sequence" of density zero
Article copyright: © Copyright 1985 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia